# SDR 2020F00261

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: General aviation
- Aircraft: N354EF
- Make and model: Lear 35A
- Aircraft serial: 378
- Aircraft time: 16,097 hours, 11,594 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 241804325
- Part serial: 258059
- Condition: Failed
- Location: Lt Standby
- Part time: 2,726 hours, 1,702 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT STANDBY FUEL PUMP FAILED IN FLIGHT DURING FUEL TRANSFER.
